# SDR FDEA201902200460

- Difficulty date: February 20, 2019
- Submitted: February 23, 2019
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 31,733 hours, 17,429 cycles
- System (JASC): 5270 · Door Warning System
- Part: Power Unit
- Part number: 32149
- Part serial: 2037
- Condition: Faulty
- Location: R1 Door
- Part time: 11,358 hours, 6,417 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: H

## Discrepancy

ON CLOSE UP - R1 DOOR SLIDE INDICATION NOT SHOWING ON EXAM WHEN DOOR IS ARMED. DOOR ESCAPE SLIDE ARMING SYSTEM IS TO BE VERIFIED AS FULLY ARMED PRIOR TO EACH  DEPARTURE. R1 SLIDE INDICATION C/7175127. REMOVED AND REPLACED AUTONOMOUS STANDBY POWER UNIT (70WN) IAW AMM 52-73-18-04. OPS CHECK OF ASPU AND SLIDE INDICATION IS GOOD. A/C OKAY FOR SERVICE.
